# SDR SWIA200412767

- Difficulty date: January 11, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 22,770 hours, 32,338 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 6225734002
- Part serial: 3780
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 4,005 hours, 5,846 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTOPILOT FAILS INTERMITTENTLY ON CAPTAIN'S SIDE.  WHEN THE AUTOPILOT ENGAGES, THE AIRCRAFT IS OUT OF PITCH TRIM.  ADJUSTED ELEVATOR SERVO MOUNT BREAK AWAY TORQUE AND REPLACED ELEVATOR SERVO WITH A SERVICEABLE UNIT.  OPS CHECK GOOD IAW MM 22-10-00.
